# SDR USAA061119

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 12,257 hours, 12,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, TOPSIDE OF BEAM (3" FWD OF FS 68) AROUND NUT PLATE.  REMOVED AND INSTALLED NEW BEAM PER SRM 52-72-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1.25" BY 1.25".
